# SDR ASAA2023091245077

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,296 hours, 10,813 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON LEFT ND AFTER LANDING,. GROUNDED - YES. ACCOMPLISHED SIM 34-61 TASK 836 FMC RESET & TEST PERFORMED. FAULT CLEAREDA/C OK FOR SERVICE @ SEAMC ASHRAF NOTIFIED.
